| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device did not provide a shock when the shock button was pressed.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to verify or duplicate the reported issue.Stryker further reviewed the device's electronic records and observed no sync markers were visible when the device was in sync mode.When there are no markers visible, the device will not deliver a shock by design.Due to the normal operation, the cause of the reported issue was determined to be user error.Proper device operation was observed through functional and performance testing and the device returned to the customer for use.
Event or Problem Description